Sopalol 2.5/Sopalol 5

Sopalol 2.5/Sopalol 5 Overdosage

bisoprolol

Manufacturer:

Intas Pharmaceuticals

Distributor:

Berlin Pharm
Full Prescribing Info
Overdosage
Overdose: Sopalol 2.5: The following effects have been selected on the basis of their potential clinical significance (possible signs and symptoms in parentheses where appropriate) not necessarily inclusive: bradycardia, dizziness, severe or fainting, hypotension, irregular heartbeat, difficulty breathing, bluish-colored fingernails or palms of hands or seizures.
Sopalol 5: The most common signs expected with overdose of a beta-blocker are bradycardia, severe dizziness/fainting, hypotension, hypoglycaemia, irregular heartbeat, difficulty breathing (bronchospasm), bluish-colored fingernails/palms of hands, or seizures. Heart failure patient will be high risk by toxicity of bisoprolol.
Treatment: Sopalol 2.5: Decreased absorption: Gastric lavage and administration of activated charcoal.
Sopalol 5: Decreased absorption: Gastric lavage and administration of activated charcoal then supportive and symptomatic treatment is recommended.
Bradycardia: Administer intravenous atropine. If the response is inadequate, isoprenaline or another agent with positive chronotropic properties may be given cautiously. Under some circumstances, transvenous pacemaker insertion may be necessary.
Hypotension: Intravenous fluids and vasopressors should be administered. Intravenous glucagon may be useful.
AV block (second or third degree): Patients should be carefully monitored and treated with isoprenaline infusion or temporary pacing.
Acute worsening of heart failure: Administer i.v. diuretics, inotropic agents, vasodilating agents.
Bronchospasm: Administer bronchodilator therapy such as isoprenaline, beta2-sympathomimetic drugs and/or aminophylline.
Hypoglycaemia: Administer i.v. glucose.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in